# SDR VNAA202411290009

- Difficulty date: November 15, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE OF THE PASSENGER DOOR TOP STEP PANEL 832ET.  HINGE OF THE PASSENGER DOOR TOP STEP PANEL 832ET WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER RJ900 SRM 51-41-02-001-001-A01.
